# SDR DHL2006762001

- Difficulty date: January 26, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Left
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE IS SOFT AND REQUIRES TWICE AS MUCH PRESSURE TO STOP AIRCRAFT AS RIGHT BRAKE.  INSPECTED ALL BRAKES , NO DEFECTS NOTED.  TAXIED AIRCRAFT, TESTED BRAKES, NO DEFECTS NOTED.  WORK DONE IAW B-727 MM 32-40-00 AND JRH 5.2.
